Pacific Journal of Mathematics

The Schur group of a field of characteristic zero.

R. Mollin

Article information

Source
Pacific J. Math., Volume 76, Number 2 (1978), 471-478.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806834

Mathematical Reviews number (MathSciNet)
MR506148

Zentralblatt MATH identifier
0378.16006

Subjects
Primary: 12A80

Citation

Mollin, R. The Schur group of a field of characteristic zero. Pacific J. Math. 76 (1978), no. 2, 471--478. https://projecteuclid.org/euclid.pjm/1102806834


Export citation

References

  • [1] M. Benard and M. Schacher, The Schur subgroup II, J. Algebra, 22 (1972), 378-385.
  • [2] M. Deuring, Algebren, second edition, Springer Verlag, Berlin, 1968.
  • [3] L. Dornhoff, Group RepresentationTheory, Part a., Marcel Dekker Inc., New York, 1971.
  • [4] B. Fein and B. Gordon, Fields generated by characters of finite groups, J. London Math. Soc, (2), 4 (1972), 735-740.
  • [5] C. Ford and G. Janusz, Examples in the theory of the Schur group, Bull. Amer. Math. Soc, 79 (1973), 1233-1235.
  • [6] G. Janusz, The Schur group of an algebraic number field, Annals of Math., 103 (1976), 253-281.
  • [7] G. Janusz, The Schur group of cyclotomic fields, J. Number Theory, 7 (1975), 345-352.
  • [8] R. Mollin, Algebras with uniformlydistributed invariants,J. Algebra, 44 (1977), 271-282.
  • [9] R. Mollin, Uniformdistributionand the Schur subgroup, J. Algebra, 42 (1976),
  • [10] R. Mollin, Uniform distributionand real fields, J. Algebra, 43 (1976), 155-167.
  • [11] R. Mollin, U(K) for a quadratic field K, Communications in Algebra, 4 (8), (1976), 747-759.
  • [12] R. Mollin, Generalized uniformdistribution of Hasse invariants,Communications in Algebra, 5 (3), (1977), 245-266.
  • [13] R. Mollin,Herstein's conjecture, automorphisms,and the Schur group, Communi- cations in Algebra, 6 (3), (1978), 237-248.
  • [14] I. Reiner, Maximal Orders, Academic Press, New York, 1975.
  • [15] P. Ribenboim, Algebraic Numbers, Wiley-Interscience, New York, 1972.
  • [16] T. Yamada, The Schur Subgroup of the Brauer Group, Lecture Notes in Mathe- matics, No. 397, Springer-Verlag, 1974.
  • [17] H. J. Zassenhaus, The Theory of Groups, 2nd Ed., Chelsea, New York, 1958.